Dr., I have had athlete feet since playing HS football, now I have reoccuring ringworms on my penis and feet they are roundish slightly raised with a clearance in the middle. I have used Tinactin, Lotrin, Apple cider vinigar, Goldenseal, Garlic tablets, and Tea tree oil (the tea tree oil has shown some progress as of late). After treatment on a specific area, they go away, only to return in another area (normally on the shaft of the penis). They have however just about gone away on my feet with out returning. I am 29 years old and about 30 pounds over weight and there is friction and sweating in my groin and feet areas. Please Help!
If the rash is recurring all the time as you say, it's probably not ringworm fungus at all, but rather eczema, a kind of irritation or sensitivity. Try using over-the-counter 1% hydrocortisone twice a day for a couple of days. If that clears the spots up at least for a while, fine: just use it from time to time. If not, see a doctor for definitive diagnosis. Also, weight loss might be worth considering too.
Dr. I have tried the 1% hydrocortisone on my penis, and it worked. Thanks a million. Do you think I still need to see a Doctor or rely on the 1% hydrocortisone in case it comes back? And, should I use it on my feet also or would that moisture not be good for my athlete feet?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.